# SDR 2006FA0000958

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23038241
- Condition: Damaged
- Location: Engine
- Part time: 12,352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 1, AND NR 2 TURBINES RUBING AFTER ENGINE DISASSEMBLY FOR CHIPS.  DURING 100 HR CHIPS WERE FOUND ON THE CHIP PLUGS.  DISASSEMBLED ENGINE AND DISCOVERED THE N1 AND N2 TURBINES WERE RUBBING, REPLACED UNIT.  (K)
